Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Simran

General Physician, Delhi

Book Appointment
Call Doctor
Dr. Simran General Physician, Delhi
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Simran
Dr. Simran is a renowned General Physician in Bapa Nagar, Delhi. You can visit him/her at Excel Dental Clinic in Bapa Nagar, Delhi. Book an appointment online with Dr. Simran and consult privately on Lybrate.com.

Lybrate.com has an excellent community of General Physicians in India. You will find General Physicians with more than 34 years of experience on Lybrate.com. You can find General Physicians online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Simran

Excel Dental Clinic

S No-2, Gurgaon. Landmark: South City-2, B-Block Mkt, DelhiDelhi Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Simran

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Iam 35 yes old and iam getting addicted of eating more sugar how to get reed of it.

Diploma in Diabetology, MBBS
Endocrinologist, Mumbai
Iam 35 yes old and iam getting addicted of eating more sugar how to get reed of it.
Try taking dates, dried figs, raisins, apricots whenever you have a sweet craving. It will help you to get rid of your sugar cravings.
Submit FeedbackFeedback

Suffering from urine infection (PUS cells range 30-35) regularly, what are the reasons for this? Is it dangerous for health?

BHMS
Homeopath, Chennai
Suffering from urine infection (PUS cells range 30-35) regularly, what are the reasons for this? Is it dangerous for ...
Frequent episodes of urinary tract infections are common conditions, especially among females. Conventionally, courses of antibiotics are administered. Though antibiotics take care of the acute infection, antibiotics never prevent the recurrence. Homeopathic comes to rescue which helps control and prevent recurrences of urinary tract infections. Homeopathy treats the person as a whole. It means that homeopathic treatment focuses on the patient as a person, as well as his pathological condition. The homeopathic remedies for UTI are selected after a full individualizing examination and case-analysis, which includes the medical history of the patient, physical and mental constitution etc. A miasmatic tendency (predisposition/susceptibility) is also often taken into account for the treatment of chronic conditions. You can easily take an online consultation for further treatment guidance and permanent cure without any side effects
1 person found this helpful
Submit FeedbackFeedback

I am having buzzing sound in my left ear and feels a bit blocked also, I have shown to ent, at that time was having cold and cough, Dr. told it may be due to that, but now I am cured. I am still having the buzzing sound, kindly let me know.

MD - Homeopathy, BHMS
Homeopath, Vadodara
I am having buzzing sound in my left ear and feels a bit blocked also, I have shown to ent, at that time was having c...
You may take Homoeopathic Medicine China Sulph 30 TDs for one day... See if it helps... Or Consult for proper treatment...
1 person found this helpful
Submit FeedbackFeedback

I am out of India and suffering from cough. The problem is can not find Indian medicines here. Here pharmacy has give me terbutaline, Ambroxol hcl and guaifenesin combination. Kindly suggest is it good to take or any other combination?

MBBS, MBA (Healthcare)
General Physician, Delhi
take sinarest one tab at night for 3 days. take honitus 2 tsf 2 times a day for 3 days. do gargle, take steam. inform if not ok. do cbc, esr, x ray chest pa. consult physician.
Submit FeedbackFeedback

Does drinking alcohol in little amount 3 or 4 times a week affect health. And does it decrease libido.

MBBS
General Physician, Cuttack
Does drinking alcohol in little amount 3 or 4 times a week affect health. And does it decrease libido.
Drinking alcohol once a while as a social drink or 1-2 small drink once a week is not going to affect your health, but drinking 3-4 times a week is definitely harmful.
1 person found this helpful
Submit FeedbackFeedback

I am 28 year male from hyderabad. Im suffering from psoriasis which made my skin ugly with two marks on legs. Its spreading day by day. How many days it takes to cure if I start treatment. Suggest me the treatment and best skin doctor in hyderabad.

MBBS
General Physician, Mumbai
I am 28 year male from hyderabad. Im suffering from psoriasis which made my skin ugly with two marks on legs. Its spr...
Psoriasis is a auto immune disease and we can control it but can't be totally cured and few tips -- Avoid any triggering factor, take folic acid regularly, eat a healthy diet , always be stress free , exercise regularly and you need to consult a dermatologist who is nearby
Submit FeedbackFeedback

Respected doctor, my inner side of the fore skin of my penis are getting red and developing some red red spot and when they appear itching is vigorous. It happens for last february 2015. When senminal lubricate fluid comes and when sweating in hot it also appear frequently. Please help me doctor!

DNB (Dermatology), Fellowship in Skin & Lasers, MBBS, Masters of Dermatology (M.Derm)
Dermatologist, Gurgaon
Respected doctor,
my inner side of the fore skin of my penis are getting red and developing some red red spot and whe...
This may be a sign of fungal infection try to keep the area dry, avoid wearing undergarments as and when possible wear loose fitting clothes and trousers so that there is proper aeration, this infection grows in warm and moist weather try to keep the area dry and see if it helps. Also provide a very sweet sugary and starchy diet.
Submit FeedbackFeedback

I have skin allergy looking like mosquito bites behind knees on both legs. Please advice medicine for it.

B.Sc(hons), Physics, B.H.M.S., PGDIT (software Engg)
Homeopath, Delhi
Take calcarea carb 1 m 1 dose morning / buy german medicine. Report me after 3 weeks u will be cured.
Submit FeedbackFeedback

I am diabetic type 2 male person aged 73 years. I am on oral medication. My everyday dose is as follows. Morning empty stomach 1 tablet Glyclazide 80mg plus i tablet 500 mg merformine. Evening before dinner 2 tablet 80 mg Glyclazide plus 1 tablet 500 mg Metformin. With this my sugar remains under control. Last testing done 2 months back indicate HbA1c as 7.1 and fasting sugar level 112 and post meals as 143. I have one more problem the waistline is constantly going up. It measures 40 inches on date. My height is 5feet 5.5 inches and weight 77 Kgs. I have no extra flesh except at belly. My BP level is also well under control. Earlier my HbA1c was 6.9. I donot know why the belly fat is going up with my best care. Some people tell me it is because of Metformin which I am taking. Please advise what care i should take to reduce the belly fat. Further what care I can take to reduce my HbA1c reading. My creatine level of kidney is also at 1.3 the last limit.

Diploma in Diabetology, CCT (Rheumatology & Internal Medicine), MD - Internal Medicine
General Physician, Noida
I am pretty sure the people who tell you that your belly fat is because of metformin are either not doctors or self declared degree less doctors. Metformin is the basic medicine which helps to decrease the belly fat and BMI of a diabetic its a wonderful drug and you are taking minimal amount only which is moderate dose. Gliclazide may increase your belly fat as it is insulin secreting drugs and insulin is a anabolic hormone and puts weight on you. i suggest change your medication. You can easily increase metformin to a maximum of 2 grams in divided dose. For further consultation kindly come in private question section.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

90%
(38 ratings)

Dr. Rajkumar

MD, DTDC , MBBS
General Physician
Dr. Raj Kumar's Clinic, 
300 at clinic
Book Appointment
88%
(1396 ratings)

Dr. Mehmood Ahmed

Bachelor of Unani Medicine and Surgery (B.U.M.S)
General Physician
Dr. Mehmood Clinic, 
200 at clinic
Book Appointment
86%
(53 ratings)

Dr. Shradha Minocha

MBBS, DNB Family Medicine
General Physician
Adya Online Clinic, 
300 at clinic
Book Appointment
91%
(1773 ratings)

Dr. Hanish Gupta

MBBS, DNB (General Medicine)
General Physician
LifeAID Clinic, 
300 at clinic
Book Appointment
90%
(350 ratings)

Dr. Ramneek Varma

MD-Internal Medicine , MBBS
General Physician
Sukhmani Hospital, 
300 at clinic
Book Appointment
90%
(10 ratings)

Dr. Ashok Grover

MBBS, Diploma in Tuberculosis and Chest Diseases (DTCD), MD - General Medicine
General Physician
Shri Mahavir Clinic, 
300 at clinic
Book Appointment